I have had a horrible rash in my thigh for 3 days now i have been to to doctors and each one of them sent me to someone else the last docotor told me to see a dermotolagist but no one can fit me in till Late June, the rash started off all puffy and on the inside of my thigh it looked like i had a bunch of white heads on other side of my thigh its just all red itchy and bumpy and on my back it hurts to scratch, its burned so very bad and i cant even walk straight, I have been using calomine lotion and i think thats working the bumps are smaller and m skin is not as red but all the bumps turned purple can anyone tell me what i have HELP!
You could take some oral antihistamine or antiallergic medications like loratadine or cetrizine and see if it helps with your symptoms. Apply calamine lotion at the site of the lesions to help soothe the itching.
Have you had allergic reactions in the past? Are you allergic to any specific substances?
You would still need to consult your doctor about the associated symptoms you are having and to rule out a bacterial or fungal infection or insect bite and whether you need a course of antibiotics or other medications.
Let us know about how you are doing and post us about what your doctor advises.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.